# SDR REXA2016052100867

- Difficulty date: May 21, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING AFT EMER LIGHTS INOPERATIVE.  REPAIRED RT OVERWING EXIT LIGHT BY RE-TORQUEING GND STUD IAW AMM 33-51-15-400-801-A08.  INSTALLED A NEW CONTACT, PN 001104-200-02, ONTO THE WIRE FOR LT AFT EMER EXIT IAW ESPM 20-16-00.  OPERATIONS TESTED GOOD.
